# SDR JBXA000242

- Difficulty date: February 11, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N364ML
- Make and model: Boeing 737-7CG
- Aircraft serial: 30739
- Aircraft time: 60 hours, 40 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN INDICATION ON MAIN AND OVERHEAD PANEL WITH GEAR HANDLE IN THE UP POSITION.  PSEU LIGHT ILLUMINATED UPON TOUCHDOWN.  PERFORMED TASK 32-61-801.  FOUND PUSHED BACK PIN ON RIGHT LOCK PROX SWITCH AT CONNECTOR PLUG ON PSEU.  RESECURED PIN.  PERFORMED GEAR RETRACTION AND EXTENSION IAW B-737 AMM 32-32-00, ALL INDICATION NORMAL.
